A.M.Gomilko, V.I.Denysenko
The Neumann problem for the Helmholtz equation in the exterior of a rectilinear-circular lune

Acoustic bulletin, Vol. 7 4, (2004) p.28-33
The question of the solution construction for the Neumann plane boundary-value problem for the Helmholtz equation in the exterior of a rectilinear-circular lune is considered. An approach is suggested, that is based on utilizing the method of partial domains and the principle of the Helmholtz equation solution reflecting with respect to a segment. The initial boundary-value problem is reduced to an infinite set of linear algebraic equations. The asymptotic behavior of unknown coefficients of the algebraic system at infinity is investigated.
KEY WORDS:
the Neumann plane boundary-value problem for the Helmholtz equation, exterior of a rectilinear-circular lune, principle of the Helmholtz equation solution reflecting with respect to a segment
TEXT LANGUAGE: Russian